# SDR GTIA9800074

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Separated
- Location: Passenger Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 341 - PASSENGER ENTRANCE DOOR SLIDE PACK FELL OFF.  RE-INSTALLED PASSENGER DOOR ENTRANCE SLIDE PACK IAW DC9 MM 25.  (X)
